MAUDE Adverse Event Report: MDT Powered Surgical Solutions MIDAS REX MR8; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE

MDT Powered Surgical Solutions MIDAS REX MR8; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Model Number MR8-AA10
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that markings were damaged/missing/illegible.No patient impact was reported.
 
Additional Manufacturer Narrative
H3: product analysis: evaluation of the device determined that the reported malfunction of markings damaged/missing/illegible was co nfirmed.The likely cause of failure could not be determined.It was also noted that the bearings, spacers, washers were corroded and bearings were detached.G3: aware date used as date of analysis performed date as the event is reported based on evaluation findings.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MIDAS REX MR8
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Manufacturer (Section D)
MDT Powered Surgical Solutions
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT Powered Surgical Solutions
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50449989
Report Number1625507-2026-07590
Device Sequence Number10310835
Product Code HBE
UDI-Device Identifier00763000440848
UDI-Public(01)00763000440848(11)220317
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K183515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR8-AA10
Device Catalogue NumberMR8-AA10
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown